# SDR C2XA03CL038

- Difficulty date: February 11, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYR FLIGHT#2886 THE CREW REPORTED THE MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE.MAINTENANCE INSPECTED AND RESECURED THE INSIDE HANDLE ON THE MAIN CABIN DOOR.OPERATIONAL CHECKS WERE GOOD.
